Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Have you had a kidney transplant or are waiting for one? Then visit the Organ Transplant Community and the Diabetes and Kidney Community to share your experiences with other community members!

    Are you newly diagnosed? Use the WebMD search engine to read articles like Understanding Kidney Disease.
    Ongoing vague symptoms. At loggerheads
    avatar
    deanne65 posted:
    Hello all,
    I have now been doing chelation therapy for some thirteen months, without interruption. I have been having a number of "issues" with my health, some symptoms having attenuated, while other symptoms seem to have come to stay.
    The thing that concerns me most, and what brings me to this board, are my vague symptoms that are very much like kidney issues, albeit without the expected hypertension, extreme swelling, chem-7 problems, and protein in the urine ( I checked by way of dipstick several times over the last six months, with no color indicator changes)
    Right now, my blood pressure remains very good, even low at times. However, I still have polyuria, albeit a bit less than when I first embarked on my treatment regimen, and now, my feet and hands often feel-and appear(?)-somewhat swollen. I wake up fatigued, and there is always some swelling under my eyes.
    I am taking Synthroid, and the endo said that my numbers are quite good, so I rule out hypothyroidism.
    I do notice that my morning urine voiding as been reduced to a little more than a trickle and very concentrated!
    Lastly, and most confusing, are the darkened spots on my fingernail ends, along with white spots, sometimes looking like "half and half" rings.
    I cannot-and will not-go to the doctor again for some time, however, it is difficult to believe that all these symptoms could be pointing to serious renal issues, given my otherwise favorable blood pressure measures, and blood test results over the last couple of years!
    I do suspect that I have neurogenic Diabetes Insipidis, as I have a pituitary adenoma. Oh, yes, I have started burping constantly, but not hiccuping, the latter of which seems to often accompany CKD.
    Sorry for the rambling account, but I have been suffering these symptoms for over a year and the docs say that everything is normal!
    Reply


    Spotlight: Member Stories

    Momma of 6 children, 3 beautiful girls ages, 20, 26, and 27 and 3 handsome boys ages, 21, 16, and 14. My 26 and 27 year old have finished college. My ...More

    Helpful Tips

    I have a uti and severe kidney pain, Is this common?
    I have a uti and such bad kidney pain that I can hardly move, I cant bend down and it hurts more than I can explain. the pain comes and ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.